# SDR AUS20030661

- Difficulty date: June 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545407
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING UPPER SKIN LOWER SURFACE AND STIFFENERS CONTAINED LEVEL 2 CORROSION IN THE AREA OF THE RT WING VENT TANK BETWEEN WS557 AND WS583. FOUND DURING INSPECTION IAW A-B73-5791-51.
